Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Smooth maps of constant rank


Author: Anthony Phillips
Journal: Bull. Amer. Math. Soc. 80 (1974), 513-517
MSC (1970): Primary 57D30, 57D35; Secondary 55F65, 57D40, 57D45, 58A30, 58C25, 58D10
DOI: https://doi.org/10.1090/S0002-9904-1974-13474-9
MathSciNet review: 0334238
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223-255. MR 27 #5264. MR 155330
  • 2. S. Feit, k-mersions of manifolds, Acta Math. 122 (1969), 173-195. MR 39 #4862. MR 243541
  • 3. M. L. Gromov, Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR 33 (1969), 707-734 = Math. USSR Izv. 3 (1969), 671-694. MR 41 #7708. MR 263103
  • 4. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183-194. MR 41 #7709. MR 263104
  • 5. M. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 22 #9980. MR 119214
  • 6. A. Phillips, Smooth maps transverse to a foliation, Bull. Amer. Math. Soc. 76 (1970), 792-797. MR 41 #7711. MR 263106
  • 7. A. Phillips, Submersions of open manifolds, Topology 6 (1967), 171-206. MR 34 #8420. MR 208611
  • 8. S. Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. (2) 69 (1959), 327-344. MR 21 #3862. MR 105117

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D30, 57D35, 55F65, 57D40, 57D45, 58A30, 58C25, 58D10

Retrieve articles in all journals with MSC (1970): 57D30, 57D35, 55F65, 57D40, 57D45, 58A30, 58C25, 58D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13474-9

American Mathematical Society